# SDR DALA2022081005454

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,064 hours, 22,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DURING SVC CHK, FOUND BS1300 CEILING EMERGENCY EXIT SIGN LIGHT OUT. CORRECTIVE ACTION: RELAMPED, REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER M11081 PER B757 AMM 33-51, OPS CHECK GOOD. (9121246)
